# SDR UPS00833782

- Difficulty date: September 21, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Condition: Out Of Adj
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A, PILOT REPORT-A/C REQUIRES EXCESSIVE RUDDER TRIM ON TAKEOFF AND LANDING DURING CALM WIND CONDITIONS.  IN CRUISE FLIGHT AIRCRAFT REQUIRES 5  DEGREES RUDDER TRIM.  ADJUSTED RUDDER POWER PACK IAW MM 27-21-02, SYS OPS CHECKS GOOD.
